Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain due to stomach cramps, intense near ribs and lower abdomen along scar line post c-section. What could be the cause?

I had a cesearian section and sterilisation 1 year ago this week, and have recently been using a vibroplate plate machine. In the past couple of weeks I have also been in quite a bit of pain with stomached cramps . High near my ribs and also lower abdomen pain along my scar line. I had twins and my stomach was massive as I am only of small build. I imagine my stomach muscles received a lot of trauma during this time. Is it just muscles repairing them selves or is it causing problems with my internal healing of surgery?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

There is alway a chance of muscle weakness post surgery.
Pain at the scar site is mostly due to muscle spasm.
Rest during pain is advised.
Regularly do abdominal muscle strengthening exercise.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor